# SDR MALA050198

- Difficulty date: January 23, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 19,244 hours, 20,956 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER STARTING NR 2 ENGINE CREW NOTED CARGO SMOKE LIGHT WAS ILLUMINATED.  FA INVESTIGATED.  NO SMOKE FOUND.  CREW HAD RAMP AGENTS CHECK CARGO BAY AND NO SMOKE WAS FOUND IN CARGO BAY.  LIGHT STAYED ON WITH NO SMOKE IN CARGO BAY.  REPLACED NR 2 CARGO BIN SMOKE DETECTOR IAW SF340 MM.  ALL CHECKS GOOD AT THIS TIME.
